Feel very down coming off zoladex?

Hello, I've had 4 months of zoladex, had a total excision of the endo in December, now back on Cilest continuously (stopped the zoladex). I did find that I felt very down before going on the zoladex and had really tearful days whist on it at times. I was so glad to have the operation, still a bit sore but I think it's getting better. The problem now is that I suddenly feel really low again, tearful, don't want to see people. I'm going back to work soon and dreading having to face people again. Don't really find my G P easy to talk to at all, was wondering if anyone else had this problem and if it improved? If so, what helped? My tummy feels swollen and bloated and uncomfortable, and I've put on about a stone on the zoladex which doesn't help. Thank you so much,

Louise x

3 Replies

oldestnewest
  • I have no offers of help or advice but i know how crappy and alone you can feel when your brain gets you into one of those 'funks'. The thing I do to help me vent is write down how im feeling...whether I am writing to a friend who replies to me or i'm just writing on a blank page. Sometimes letting everything out helps, especially when your brain feels so conflicted.

    I am sending you hugs and happiness and hope you feel better soon :) xxx

  • Thank you so much. Starting to feel a bit better. This forum is just so helpful, wish I'd found this before! X

  • Thank you so much. Starting to feel a bit better. This forum is just so helpful, wish I'd found this before! X

You may also like...